# SDR AALA20161114004

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 829 hours, 333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 15082
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHTS BETWEEN ROW 14 AND ROW 15 ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 15WL IAW AMM 33-51-38. OPERATIONAL CHECK NORMAL.
